Journal of Mathematics and Statistics

Approximate Solutions of a Higher Order MHD Flow of a Uniformly Stretched Vertical Permeable Surface in the Presence of Heat Generation/Absorption which Resulted from a Quadratic Reaction

O. K. Koriko

DOI : 10.3844/jmssp.2010.96.99

Journal of Mathematics and Statistics

Volume 6, Issue 2

Pages 96-99


Higher order MHD flow of a uniformity stretched vertical permeable surface in the presence of heat generation/absorption which resulted from a quadratic reaction was studied. The resulting coupled nonlinear partial differential equations is solved by asymptotic expansion. It was discovered that the maximum value of velocity occurs in the body of the fluid close to the surface not at the surface. The effect of heat generated on the velocity profile is more pronounced than that of heat absorption.


© 2010 O. K. Koriko. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.